• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
ESPECIL-2
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Increased aggression and irritability , off cycle??

Gunsmith

Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Registered
Joined
Jul 30, 2006
Messages
7,539
I've been totaly off any AAS for 6 weeks now , ran HCG through cycle and the end , did a good PCT .

Never lost sex drive at all actualy increased some the last 2 weeks

But I'm noticing (and others) that i'm alot less tollerant and a bit more aggressive the last few weeks and i thought this was od being that their is less test presant , i'm eating more sleeping more and better and alot less stress.
I have noticed that I'm getting a little bit of light acne on my back and shoulders the past few weeks also , just a few very small pimples and I never got any while on cycle.

Is this due to maybe the estrogen level being back up closer to the normal range rather than being suppressed by arimidex?

all i'm taking now is Massive-G's test booster and Nolvadex at 10mg/eod

anybody have any idea what might be causing this??

the only things that ever gave me any sort of aggression or attitude was tren and I have been on any since May. Generaly when I get on i'm always in a better mood and seemingly in a better state of well being. I'm thinking that my natural tets levels may be low. I plan to have a full set of labs run in another 6 weeks to see where every thing is at.
 

hemipower

Active member
Kilo Klub Member
Registered
Joined
Dec 3, 2008
Messages
1,190
Happens to me too...I have being off since I'm naturally an asshole! ahahaaa.
Kidding.
I don't like what my body naturally does with it's hormones...I like to control as many as I can...lower estro and progestrogen and progestin...increase gh, igf, test, etc....

If you have only been off 6 wks I would think your levels are still far from "normal" and body is still adjusting...
I am taking a short break after being on about 9-10 months and I would bet it takes my body 2-3 months to recover. I did hcg throughout as well with exemestane...still on the exemestane and on wk 4 off I start nolvadex, clomid and tribulus (this wk upcoming).
Even with all that once I go unsupported and completely rely on my body...will be low test levels and up and down estro/progestro/progestin for months or forever. Prob won't ever get test levels over those of 50 yr old man...and I am 30!
will take some time to normalize...but you could go do a blood test also to see what's up...(or down)
 

Ehren

Active member
Kilo Klub Member
Registered
Joined
Dec 3, 2008
Messages
2,793
Hey Gunsmith,

Yes, I'd guess estrogen. And having low test pisses people off. A buddy of mine became an intolerable prick for about a year (which was unlike him) and later learned that he had a pituitary tumor and his Test was in double digits at 30 y/o. He's on TRT now. And back to his normal cool self.

I notice that when my estrogen levels rise too high, Im a way bigger shithead than when Test and Androgens are high, but estro is low. Also, get a bit of acne and bloat. This usually tells me Ive let the Estro get too high. A little bit of AI and it's nearly impossible to piss me off, (as usual, Im mellow).

You may want to try bringing the AI up a bit and see if that helps.
 

chrishog

New member
Newbies
Joined
Dec 6, 2009
Messages
41
Same thing happened to me also. It's been two months since I have been off and am now starting to feel like my old self, mellow and not so dam tire all the time.
 

Gunsmith

Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Registered
Joined
Jul 30, 2006
Messages
7,539
Just your hormones trying to adjust buddy, happens to all of us
Yea but I've been using AAS for about 10yrs now and this is the first time I've noticed it this bad. the only thing i've done differantly was the PCT , generaly I don't do a PCT so to speek , just run HCG the last 4-5 weeks then taper off the gear , their is a little lull in libido for about 2 weeks but nothing bad then all is back to normal
 

fade

New member
Registered
Joined
Apr 30, 2008
Messages
416
Yea but I've been using AAS for about 10yrs now and this is the first time I've noticed it this bad. the only thing i've done differantly was the PCT , generaly I don't do a PCT so to speek , just run HCG the last 4-5 weeks then taper off the gear , their is a little lull in libido for about 2 weeks but nothing bad then all is back to normal
So PCT messed with your hormones way more than just going off? interesting.
 

mexbeast

Active member
Kilo Klub Member
Joined
Feb 22, 2009
Messages
1,017
you have to remember bro, the older you get the more things change also the longer you use the more they affect your whole body.
 

Jello

Moderator/Kilo Klub
Staff member
Moderator
Registered
Joined
Dec 7, 2007
Messages
4,364
Yea but I've been using AAS for about 10yrs now and this is the first time I've noticed it this bad. the only thing i've done differantly was the PCT , generaly I don't do a PCT so to speek , just run HCG the last 4-5 weeks then taper off the gear , their is a little lull in libido for about 2 weeks but nothing bad then all is back to normal
It may just be that doing an actual PCT is making your hormones change so rapidly you are not used to it. Wait until after you get that BW done so you can see where you are at.
 

speed

New member
Registered
Joined
May 6, 2009
Messages
319
Hey Gunsmith,

Yes, I'd guess estrogen. And having low test pisses people off. A buddy of mine became an intolerable prick for about a year (which was unlike him) and later learned that he had a pituitary tumor and his Test was in double digits at 30 y/o. He's on TRT now. And back to his normal cool self.

I notice that when my estrogen levels rise too high, Im a way bigger shithead than when Test and Androgens are high, but estro is low. Also, get a bit of acne and bloat. This usually tells me Ive let the Estro get too high. A little bit of AI and it's nearly impossible to piss me off, (as usual, Im mellow).

You may want to try bringing the AI up a bit and see if that helps.
i thought it was the opposite, high test pisses guys off???
 

Thor

Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Joined
Feb 8, 2003
Messages
2,084
Good point

you have to remember bro, the older you get the more things change also the longer you use the more they affect your whole body.
and should be considered. I am actually the same way.
 

mexbeast

Active member
Kilo Klub Member
Joined
Feb 22, 2009
Messages
1,017
i thought it was the opposite, high test pisses guys off???
there was some study that looked at hormone levels of imprisoned hard criminals, and what they found is that their estrogen levels were higher than normal and their test lower, just another myth.
 

Emery

New member
Kilo Klub Member
Joined
Dec 30, 2009
Messages
1,335
Pms?

Just look at your wife/girlfriend at that special time of the month! It is hell for everyone!
 

SpartanLabs

Banned
Joined
Sep 8, 2010
Messages
372
The ole lady loves when i PCT because the clomid, hcg, etc.. makes me sweet.. when im on.. im ON!!!!!!!:headbang:
 

Forum statistics

Total page views
502,787,633
Threads
123,543
Messages
2,356,094
Members
155,161
Latest member
thelwltrain
Top